# SDR R61A201703300259

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 35,002 hours, 21,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR DOES NOT DISARM. REMOVED FOD AND PERFORMED OPERATIONAL CHECK. FOUND NO DEFECTS NOTED AT THIS TIME IAW AMM 52-12-00-500.
